<u>CHRISTMAS 2021 LIGHTS SWITCH ON EVENT – SAT 6 NOVEMBER</u> <u>ENTERTAINMENT PROGRAMME - RUNNING ORDER</u>

- 3.30PM MOREHALL PRIMARY SCHOOL CHOIR (10 MINS TOWN HALL)
- 3.45PM MARTELLO PRIMARY SCHOOL CHOIR (10 MINS TOWN HALL)
- 4PM ST MARYS PRIMARY SCHOOL CHOIR SILENT NIGHT AND CHRISTMAS MEDLEY (10 MINS -TOWN HALL)
- 4.25PM FOLKESTONE ACADEMY BAND & SINGER (15 MINS TOWN HALL)
- 4.45PM FUN FAMILY COMPETITIONS WITH PRIZES (15 MINS TOWN HALL)
 - 4PM FESTIVE PRE-PARADE FESTIVITIES OUTSIDE THE SKUBA BAR & RESTAURANT
 - 4.30PM PARADE PARTY DEPART FOR FOLKESTONE TOWN HALL
- 5.05PM 5.20PM DUNCAN MORIS LOCAL VOCALIST (CHRISTMAS SWING SONGS 15 MINS TOWN HALL)
 - 5.20PM FESTIVE PARADE ARRIVES AT THE TOWN HALL MUSICAL LEAD FROM COMMUNITY CHOIRS, ANGELS ALL STARS GUARD & BATON CORPS, RENTADINOSAUR WITH 'SANTASAURUS AND DINO BABIES', LOCAL SCHOOLS, DANCE GROUPS, LEAS CLIFF HALL PANTO CAST, CHILDRENS ANIMATED MOVIE CHARACTERS AND MANY MORE
 - 5.30PM 5.40PM FESTIVE DANCE ACT CHLOES SCOTT'S DANCE FOR FUN GROUP & THE CHLORETTES (9 MINS – TOWN HALL)
 - 5.45PM 6.05PM ANGELS ALLSTARS GUARD & BATON CORPS (20 MINS TOWN HALL)
 - 6.10PM 6.20PM SPECIAL GUEST 'Q & A' SECTION WITH THE LEAS CLIFF HALL PANTOMIME CAST (10 MINS – TOWN HALL)
 - 6.25PM 6.40PM SANTASAURUS & DINO BABIES SHOW (15 MINS)
 - 6.45 6.55PM STUDIO SIX DANCE PERFORMANCE (10 MINS)
 - 7PM BIG SWITCH ON TOWN MAYOR WITH PANTO CAST, CELEBRITY GUEST & THE GRINCH
 - 7.10PM EVENT ENDS AND CROWD DISPERSE